Allergic reaction to antibiotics Archives - SafeGenericPharmacy-MY HEALTH PARTNER

Cart:

0 item(s) - $0.00
You have no items in your shopping cart.

0

Allergic reaction to antibiotics

Allergic reaction to antibiotics

Nowadays, several thousands of medications for different diseases treatment are used worldwide. Despite proven efficiency and safety of these drugs, they can cause some unusual reactions. Thus, 15% of all side effects of drug therapy are allergic reactions. Several types of drugs provoke allergic reactions more than any other drugs do, these are: Antibiotic substances (up to 55%) Nonsteroidal anti-inflammatory drugs (up to 25%) Sulfanilamides (up to 10%) Vaccines, vitamins, enzymes (up to 10%) Allergic reaction to antibiotics is a…

Allergic reaction to antibiotics

Allergic reaction to antibiotics

Of all the drugs, namely antibiotics are often capable of causing allergic reaction. It should be noted that allergic reaction to antibiotics is very common among patients of any age group. According to scientists, allergic reaction to antibiotics may develop due to the following factors: age and sex of the patient constitutional peculiarities genetic predisposition presence of preexisting allergic reactions frequent repeated courses of the same drug prolonged parenteral administration of antibiotics in high doses It is believed that the…